# SDR R61A201804060454

- Difficulty date: March 28, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 20,678 hours, 14,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17066797001
- Condition: Corroded
- Location: Not Reported
- Part time: 20,678 hours, 14,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED CORROSION ON FRAME 87 PANEL SUPPORT. REMOVED AND REPLACED PANEL SUPPORT IAW SRM 51-31-00 AND 51-41-01. AC REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
